MAUDE Adverse Event Report: ARROW INTERNATIONAL, LLC PICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

ARROW INTERNATIONAL, LLC PICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Lot Number 13F20K0154
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
When trimming picc for placement, i retracted the vps wire.It began to gather in center of the picc during retraction in an accordion like fashion.Upon inspection, it was noted to have two flattened crimps in picc.New picc obtained for procedure, no injury to patient, but possibly a manufacturing issue.Fda safety report id # (b)(4).

Brand Name
PICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
ARROW INTERNATIONAL, LLC
MDR Report Key11261178
Report NumberMW5099118
Device Sequence Number4280081
Product Code LJS
UDI-Device Identifier50801902120781
UDI-Public(01)50801902120781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Lot Number13F20K0154
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR